Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 7.

Akgün, Özgür and Gent, Ian and Kitaev, Sergey and Zantema, Hans (2019) Solving computational problems in the theory of word-representable graphs. Journal of Integer Sequences, 22 (2). pp. 1-18. 19.2.5. ISSN 1530-7638

Gent, Ian and Kitaev, Sergey and Konovalov, Alexander and Linton, Steve and Nightingale, Peter (2015) S-crucial and bicrucial permutations with respect to squares. Journal of Integer Sequences, 18. 15.6.5.

Kitaev, Sergey and Remmel, Jeffrey (2014) The 1-box pattern on pattern-avoiding permutations. Journal of Integer Sequences, 17 (3). 14.3.3.

Kitaev, Sergey and Remmel, Jeffrey (2012) Quadrant marked mesh patterns. Journal of Integer Sequences, 15 (4). 12.4.7.

Deutsch, Emeric and Kitaev, Sergey and Remmel, Jeffrey (2009) Equidistribution of descents, adjacent pairs, and place-value pairs on permutations. Journal of Integer Sequences, 12 (5). 09.5.1.

Kitaev, Sergey (2006) Independent sets on path-schemes. Journal of Integer Sequences, 9. 06.2.2.

Kitaev, Sergey and Mansour, Toufik and Vella, Antoine (2005) Pattern avoidance in matrices. Journal of Integer Sequences, 8. 05.2.2.

This list was generated on Thu Oct 29 17:25:47 2020 GMT.